# SDR AWKA20170202

- Difficulty date: January 27, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N753XJ
- Make and model: Cessna 750
- Aircraft serial: 7500053
- Aircraft time: 8,807 hours, 4,827 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Lt Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AFTER APPROXIMATELY 4.5 HOURS INTO CRUISE FLIGHT, THE FLIGHT CREW RECEIVED A “RE-TRIM R WING LOW” AMBER CAS MESSAGE. CREW TRANSFERRED FUEL TO THE LEFT WING AND MADE MINOR ADJUSTMENTS TO THE AILERON AND RUDDER TRIM; THE CAS MESSAGE EXTINGUISHED. DURING DESCENT, AND JUST AS THEY WERE ABOUT TO INTERCEPT THE LOCALIZER, THE AIRCRAFT SUDDENLY VEERED OFF COURSE TO THE LEFT. CREW DISCONNECTED THE AUTO PILOT, AND NOTED WHILE TRYING TO FLY TO THE RIGHT THAT THE YOKE WAS VERY STIFF, NO EMERGENCY WAS DECLARED. CREW LANDED SAFELY, AND ONCE ON THE GROUND THE YOKE SEEMED TO LOCK UP COMPLETELY TO THE RIGHT (CLOCKWISE).THE LH AILERON PCU WAS BALANCED AND AILERON SYSTEM FUNCTIONAL CHECKS PERFORMED, WITH NO DEFECTS NOTED.
